MathSciNet Relay Station
MathSciNet bibliographic data
MR1208880 (94j:14028) 14H10 (14H45)
Donohoe, Liam A. Generalised Castelnuovo inequalities. Trans. Amer. Math. Soc. 344 (1994), no. 1, 217–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement